MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number SR75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown colon surgery a (b)(6) stapler is used for colon segment resection with refill and works normally, at the time of the second new refill the stapler does not staple or pass a blade.Was there any harm to the reported patient or user? no.Was there a significant delay? no.
 
Additional Manufacturer Narrative
(b)(4).Date sent 8/24/2026.D4 batch # photo analysis: this is an analysis of photo submitted for evaluation.During the visual analysis, the following was observed: the photo shows a device with a reload loaded, all drivers up and the knife exposed, also the staple height selector can be seen on the green color.Please note is possible that the knife exposed noted on the reload is consist with the firing knob was not returned completely prior to opening the device causing that the knife not returned completely to its home position.Based on the photo the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.A manufacturing record evaluation was performed for the finished device lot number of 960d88 / 03sr75, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50406215
Report Number3005075853-2026-07020
Device Sequence Number9107829
Product Code GDW
UDI-Device Identifier10705036002833
UDI-Public(01)10705036002833(17)310228(10)960D88
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR75
Device Lot Number960D88
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown